# SDR REXA2016011000022

- Difficulty date: January 10, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 4,684 hours, 3,200 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH STILL LEAKING WATER BADLY ON GND UNPRESSURIZED.  INSPECTED SEAL & CLEANED SEAL ON DOOR.  OBSERVED FOR LEAKS, NO LEAKS NOTED.  SEAL FOUND TO BE IN NORMAL CONDITION IAW AMM 52-22-00.
